Journal of Computational Finance

Welcome to Volume 15, Issue 2 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘A simple discretization scheme for nonnegative diffusion processes with applications to option pricing' by Chantal Labbé and Bruno Rémillard from HEC Montréal, and Jean-François Renaud from L'Université du Quebec a Montreal; ‘Pricing convertible bonds with call protection' by Stéphane Crépey from Universite d'Evry Val d'Essonne and Abdallah Rahal from Bank Audi Plaza; ‘Minimal partial proxy simulation schemes for generic and robust Monte Carlo Greeks' by Jiun Hong Chan and Mark Joshi from the University of Melbourne; and ‘Pricing barrier and average options in a stochastic volatility environment' by Kenichiro Shiraya, Akihiko Takahashi and Masashi Toda from the University of Tokyo.

You need to sign in to use this feature. If you don’t have a Risk.net account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an indvidual account here: